American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 190 found      Go to page: 1 2 3 4 5 > >>

[31] Yu-Qing Chen. Fixed points for convex continuous mappings in topological vector spaces. Proc. Amer. Math. Soc. 129 (2001) 2157-2162. MR 1825929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] M. A. Khamsi, W. A. Kirk and Carlos Martinez Yañez. Fixed point and selection theorems in hyperconvex spaces. Proc. Amer. Math. Soc. 128 (2000) 3275-3283. MR 1777578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Piotr Minc. A hereditarily indecomposable tree-like continuum without the fixed point property. Trans. Amer. Math. Soc. 352 (2000) 643-654. MR 1695031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Kapil D. Joshi. Mistake in Hirsch's proof of the Brouwer Fixed Point Theorem. Proc. Amer. Math. Soc. 128 (2000) 1523-1525. MR 1646193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Donal O'Regan. Nonlinear alternatives for multivalued maps with applications to operator inclusions in abstract spaces. Proc. Amer. Math. Soc. 127 (1999) 3557-3564. MR 1610765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Piotr Minc. A Weakly Chainable Tree-Like Continuum without the Fixed Point Property. Trans. Amer. Math. Soc. 351 (1999) 1109-1121. MR 1451610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Carl Eberhart and J. B. Fugate. Universal maps on trees. Trans. Amer. Math. Soc. 350 (1998) 4235-4251. MR 1443871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Zhou Wu. A note on fixed point theorems for semi-continuous correspondences on $[0,1]$. Proc. Amer. Math. Soc. 126 (1998) 3061-3064. MR 1469442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Donal O'Regan. Fixed points and random fixed points for weakly inward approximable maps. Proc. Amer. Math. Soc. 126 (1998) 3045-3053. MR 1469430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Kunquan Lan and Jeffrey Webb. New fixed point theorems for a family of mappings and applications to problems on sets with convex sections. Proc. Amer. Math. Soc. 126 (1998) 1127-1132. MR 1451816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jan M. Aarts and Robbert J. Fokkink. Fixed points of the bucket handle. Proc. Amer. Math. Soc. 126 (1998) 881-885. MR 1459100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Alex Chigogidze, Karl H. Hofmann and John R. Martin. Compact groups and fixed point sets. Trans. Amer. Math. Soc. 349 (1997) 4537-4554. MR 1451595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Katsuro Sakai. Semi-free actions of zero-dimensional compact groups on Menger compacta. Proc. Amer. Math. Soc. 125 (1997) 2809-2813. MR 1415368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jacek R. Jachymski. Equivalence of some contractivity properties over metrical structures. Proc. Amer. Math. Soc. 125 (1997) 2327-2335. MR 1389524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Kunquan Lan and Jeffrey Webb. A fixed point index for generalized inward mappings of condensing type. Trans. Amer. Math. Soc. 349 (1997) 2175-2186. MR 1422903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Charles L. Hagopian. The fixed-point property for simply connected plane continua. Trans. Amer. Math. Soc. 348 (1996) 4525-4548. MR 1344207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jacek R. Jachymski. Equivalent conditions involving common fixed points for maps on the unit interval. Proc. Amer. Math. Soc. 124 (1996) 3229-3233. MR 1328352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Chen Yu-Qing. On a fixed point problem of Reich. Proc. Amer. Math. Soc. 124 (1996) 3085-3088. MR 1328383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Sehie Park and Kwang Sik Jeong. A general coincidence theorem on contractible spaces. Proc. Amer. Math. Soc. 124 (1996) 3203-3206. MR 1343718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Sehie Park. Fixed points of approximable maps. Proc. Amer. Math. Soc. 124 (1996) 3109-3114. MR 1343717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] S. S. Chang, B. S. Lee, Y. J. Cho, Y. Q. Chen, S. M. Kang and J. S. Jung. Generalized contraction mapping principle and differential equations in probabilistic metric spaces. Proc. Amer. Math. Soc. 124 (1996) 2367-2376. MR 1322915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Valentin G. Gutev. A fixed-point theorem for $UV^n$ usco maps. Proc. Amer. Math. Soc. 124 (1996) 945-952. MR 1343695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Kalyan Mukherjea and Parameswaran Sankaran. Invariant points of maps between Grassmannians. Proc. Amer. Math. Soc. 124 (1996) 649-653. MR 1301041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jean Guillerme. Intermediate value theorems and fixed point theorems for semi-continuous functions in product spaces . Proc. Amer. Math. Soc. 123 (1995) 2119-2122. MR 1246525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] J. B. Fugate and Lee Mohler. Fixed point theorems for arc-preserving mappings of uniquely arcwise-connected continua . Proc. Amer. Math. Soc. 123 (1995) 3225-3231. MR 1307517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] G. Jungck and H. K. Pathak. Fixed points via ``biased maps'' . Proc. Amer. Math. Soc. 123 (1995) 2049-2060. MR 1283555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] K. P. Hart and J. Vermeer. Fixed-point sets of autohomeomorphisms of compact $F$-spaces . Proc. Amer. Math. Soc. 123 (1995) 311-314. MR 1260168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] J. Vermeer. Continuous functions on extremally disconnected spaces . Trans. Amer. Math. Soc. 347 (1995) 3263-3285. MR 1311920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Mihai Turinici. A correction: ``A monotone principle of fixed points'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 94} (1985), no.\ 3, 427--432; MR0787887 (87c:54065)] by M. R. Taskovi\'c . Proc. Amer. Math. Soc. 122 (1994) 643-645. MR 1232146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Stephen Watson. Fixed points arising only in the growth of first countable spaces . Proc. Amer. Math. Soc. 122 (1994) 613-617. MR 1284460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 190 found      Go to page: 1 2 3 4 5 > >>